# SDR SWAA2022032137835

- Difficulty date: September 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BS 500C FRAME / REMOVED AND REPLACED FWD CARGO BAY CLIP RBL 24 WL 153 FWD SIDE OF BS 500C FRAME PER SRM 51-40-02 AND DWG 143A7505
